New Strong Differential Subordination and Superordination of Meromorphic Multivalent Quasi-Convex Functions

Download PDF


DOI: 10.46793/KgJMat2001.027W


New strong differential subordination and superordination results are obtained for meromorphic multivalent quasi-convex functions in the punctured unit disk by investigating appropriate classes of admissible functions. Strong differential sandwich results are also obtained.


Strong differential subordination, strong differential superordination, meromorphic functions , quasi-convex functions, admissible functions.


[1]   J. A. Antonino and S. Romaguera, Strong differential subordination to Briot-Bouquet differential equations, J. Differential Equations 114(1) (1994), 101–105.

[2]   M. K. Aouf, R. M. El-Ashwah and A. M. Abd-Eltawab, Differential subordination and superordination results of higher-order derivatives of p-valent functions involving a generalized differential operator, Southeast Asian Bull. Math. 36(4) (2012), 475–488.

[3]   N. E. Cho, O. S. Kwon and H. M. Srivastava, Strong differential subordination and superordination for multivalently meromorphic functions involving the Liu-Srivastava operator, Integral Transforms Spec. Funct. 21(8) (2010), 589–601.

[4]   M. P. Jeyaraman and T. K. Suresh, Strong differential subordination and superordination of analytic functions, J. Math. Anal. Appl. 385(2) (2012), 854–864.

[5]   S. S. Miller and P. T. Mocanu, Second order differential inequalities in the complex plane, J. Math. Anal. Appl. 65 (1978), 289–305.

[6]   S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, Series on Monographs and Textbooks in Pure and Applied Mathematics 225, Marcel Dekker, New York, 2000.

[7]   S. S. Miller and P. T. Mocanu, Subordinants of differential superordinations, Complex Variables: Theory and Applications 48(10) (2003), 815–826.

[8]   G. I. Oros, Strong differential superordination, Acta Univ. Apulensis Math. Inform. 19 (2009), 101–106.

[9]   G. I. Oros and Gh. Oros, Strong differential subordination, Turkish J. Math. 33(3) (2009), 249–257.